Sinarest is used to treat symptoms of cold, flu, allergies, etc. It is the combination of a decongestant, antihistamine, and analgesic in the right proportion.
What Is the Composition of Sinarest Tablet?
It is a combination of the following drugs:
Chlorpheniramine Maleate (2 mg) - It belongs to the first generation of anti-histamine. It has anti-allergic properties, as it reduces the secretion of naturally produced histamine in the body. As a result, it helps with allergic symptoms like runny nose, watery eyes, sneezing, and itching.
Paracetamol (Acetaminophen) 500 mg - It has analgesic (painkiller), antipyretic (lowers fever), and very weak anti-inflammatory properties.
Phenylephrine Hydrochloride (10 mg) - It is a nasal decongestant. It helps stuffy nose by reducing the swelling of the blood vessels in the nose.
How Does Sinarest Tablet Work?
Each of the components in this tablet works in the following ways:
Chlorpheniramine blocks the H1 receptor sites, which relieves all symptoms of an allergy.
Paracetamol inhibits the synthesis of prostaglandin, which is the pain and fever causing messengers. It reduces body temperature during fever by promoting loss of heat.
Phenylephrine constricts the blood vessels in the nose, which decreases the blood flow and helps to relieve nasal congestion and stuffiness.
What Is Sinarest Tablet Used For?
It is used to prevent and treat the following conditions:
What Is the Dosage of Sinarest Tablet?
Your doctor will decide the dose depending on your medical condition. Take this only if your doctor prescribes it, and do not self-medicate. The usual recommended dose is 1 or 2 tablets twice or thrice daily for adults.
What If You Miss a Dose of Sinarest Tablet?
If you forget to take a dose, take it as soon as you remember. But if it is almost time for the next dose, then skip the missed dose. Do not take two doses at a time, as it might lead to a drug overdose.
What Are the Symptoms of Sinarest Tablet Overdose?
Get immediate medical help if you notice any of the following symptoms:
How to Use Sinarest Tablet?
Take the exact dose as prescribed by your doctor. Do not alter the doses or stop the medicine before the specified number of days.
The tablet should be preferably consumed after a meal with plenty of water for best results. Do not break the tablet in half or crush the tablet. It has to be taken as a whole. In people with gastric problems, it is best to take this tablet along food to reduce the incidence of gastric symptoms.
How Is Sinarest Tablet Stored?
The medicine should be stored away from light and moisture. Preferably in an airtight container, with the temperature not exceeding 30 degrees Celcius. It should be kept away from the reach of children and pets.
What Are the Side Effects of Sinarest Tablet?
The common side effects are:
What Are the Precautions and Drug Warnings?
The following patients should take this medicine under strict medical supervision:
If you suffer from any of the following health condition, avoid taking Sinarest or do so only under strict medical supervision:
What Are the Drug Interactions?
Some medicines (mostly anti-depressants) if taken along Sinarest might show side effects. These medicines are:
Sinarest is available in syrup and drops form also. Self-medication can be taken only for two to three days, after that, it is best to consult your doctor. Do not operate heavy machinery or drive while on Sinarest tablet. If the symptoms of cold and allergy do not settle in a week of taking this tablet, consult the family doctor.
Frequently Asked Questions